Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen: http://dx.doi.org/10.25673/118629
Titel: A non-standard finite-difference-method for a non-autonomous epidemiological model: analysis, parameter identification and applications
Autor(en): Wacker, Benjamin
Schlüter, Christian Jan
Erscheinungsdatum: 2023
Art: Artikel
Sprache: Englisch
Zusammenfassung: In this work, we propose a new non-standard finite-difference-method for the numerical solution of the time-continuous non-autonomous susceptible-infected-recovered model. For our time-discrete numerical solution algorithm, we prove preservation of non-negativity and show that the unique time-discrete solution converges linearly towards the time-continuous unique solution. In addition to that, we introduce a parameter identification algorithm for the susceptible-infected-recovered model. Finally, we provide two numerical examples to stress our theoretical findings.
URI: https://opendata.uni-halle.de//handle/1981185920/120587
http://dx.doi.org/10.25673/118629
Open-Access: Open-Access-Publikation
Nutzungslizenz: (CC BY 4.0) Creative Commons Namensnennung 4.0 International(CC BY 4.0) Creative Commons Namensnennung 4.0 International
Journal Titel: Mathematical biosciences and engineering
Verlag: Inst.
Verlagsort: Springfield, Mo.
Band: 20
Heft: 7
Originalveröffentlichung: 10.3934/mbe.2023577
Seitenanfang: 12923
Seitenende: 12954
Enthalten in den Sammlungen:Open Access Publikationen der MLU

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
10.3934_mbe.2023577.pdf717.23 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen